My Menu

Shop

Home - Shop

Categories

We found 1125 items for you!
LOSENGES

(0)

STREPSILS HONEY AND LEMON LOZ 16S

Strepsils Honey & Lemon Lozenges contain 2 active ingredients that help to relieve symptoms of a sore throat and fight infections.

GH¢5.65

ANALGESIC

(0)

CELEBREX CAPS 200MG 10S

Celebrex 200mg Capsule is a pain-relieving medicine. It alleviates pain, redness, and swelling in conditions such as rheumatoid arthritis and osteoarthritis. It works by inhibiting the release of certain chemicals that cause pain and inflammation.

GH¢19.00

COSMETIC

(0)

ENERGIZER AAA+ 2 PACK BATTERY

ENERGIZER AAA 4+2

GH¢25.00

VIAGRA TABS 50MG 4S

Viagra 100mg Tablet is a prescription medicine used to treat erectile dysfunction (impotence) in men. It works by increasing blood flow to the penis.

GH¢135.00

LAXATIVE

(0)

BRAGG APPLE CIDER VINEGAR 473ML

It contains modest amounts of probiotics, bacteria-killing acetic acid, and antioxidants. Some studies have found it may help people lose weight and lower their blood sugar and cholesterol levels.

GH¢185.00

OTRIVIN NASAL DROPS 0.05% (CHILD)

Otrivin Paediatric nasal drops is prescribed when a child gets blocked nose due to cold, allergic rhinitis, or sinus infection, making breathing difficult. It can also be used to help your child avoid keeping their mouth open while sleeping, which may happen due to a blocked nose.

GH¢95.00

SIRDALUD TABS 2MG 30S

SIRDALUD 2MG TABLET is used to treat muscle spasticity (muscles become heavy, stiff, and difficult to move) and relieve discomfort due to acute, painful musculoskeletal conditions like stiffness, tension, rigidity, and muscle spasms. It contains Tizanidine that works on the centers of the spinal cord and brain.

GH¢4.50

ANALGESIC

(0)

GEBEDOL XTRA TABS 10S

Gebedol Extra are analgesic tablets used to provide relief from mild to moderate pain such as headache, toothache, muscle ache, backache, menstrual cramps, and joint pain. Each tablet contains Paracetamol 500mg + Caffeine 65mg.

GH¢12.00

ANALGESIC

(0)

GEBEDOL PLAIN TABS 10S

Gebedol Plain tablets contain Paracetamol which provides relief from pain and fever. Each tablet has 500mg of Paracetamol.

GH¢5.00

COARTEM TABS 80/480MG 6S

Coartem (artemether/lumefantrine) is an antimalarial medication used to treat non-severe malaria. Coartem does not prevent malaria.

GH¢115.00

WELLMAN ORIGINAL CAPS 30S

KEY BENEFITS Helps to maintain an active lifestyle. Helps enhance reproductive health. Supports good immunity and heart health. Helps improve vitality and reduce fatigue. Suitable for men.

GH¢195.00

ZINCOVIT SYRUP 200ML

Zincovit syrup is used to treat and prevent vitamin and mineral deficiency. It boosts the immunity of the body and improves overall well-being. It has antioxidant properties that protect the body from damage. It improves the overall metabolism and physiological functions of the body.

GH¢58.00

SUNDRY

(0)

PURE KLENZ HAND SANITIZER 250ML

Pure-Klenz Instant Hand Klenzer Without Soap And Water. 250ml.

GH¢30.00

SUNDRY

(0)

WISDOM STEP BY STEP T/BRUSH (0-2YRS)

Step by Step 0-2 years is specifically designed to clean first teeth. The ergonomic easy grip handle design allows adults maximum brushing control.

GH¢20.00

VIT-B-DENK TABS 100S

Treatment of neurological system diseases caused by a proven deficiency of vitamine B1 and B6.

GH¢4.50

H/AID VIT E CAPS 200IU 60S

HealthAid Vitamin E supplements contain Vitamin E, which contributes to the protection of cells from oxidative stress.

GH¢260.00

VITAFOL CAPS 30S

This medication is a multivitamin product used to treat or prevent vitamin deficiency due to poor diet, certain illnesses, or during pregnancy.

GH¢38.00

CREAM

(0)

NIZORAL CREAM 15G

Ketoconazole is used to treat skin infections such as athlete's foot, jock itch, ringworm, and certain kinds of dandruff.

GH¢95.00

PIRITON SYRUP 1YR+ 150ML

Piriton Syrup is a medicine that is intended to be used to treat the symptoms associated with hay fever and other allergies.

GH¢150.00

ANALGESIC

(0)

PARA DENK SUPP 125MG 10S

Ideal painkiller for patients feeling nauseous (e.g. after surgery). Lactose-free and gluten-free

GH¢6.32

RHIZIN TABS 10MG 10X10S

Rhizin Tablet is used to treat allergies associated with airways (allergic rhinitis) and Skin (urticaria

GH¢2.00

LUFART DS TABS 80/480 6S

Indicated for the treatment of acute uncomplicated Plasmodium falciparum malaria in adults, children and infants of 5 kg and above. Consideration should be given to official guidance regarding the appropriate use of antimalarial agents.

GH¢35.00

PROVERA 5MG 10 S

If you take it for conditions such as period problems, it makes the lining of the womb thinner and controls the timing of your monthly cycle. This can delay bleeding until after you stop taking the tablets. It can make periods lighter and shorter. It may also help with premenstrual symptoms.

GH¢6.00

COUGH SYR

(0)

VISCOF-S COUGH SYRUP 100ML

Viscof S Syrup medicine is used for symptomatic relief of bronchospasm in bronchial asthma and chronic bronchitis.

GH¢42.00

ANALGESIC

(0)

ALKA-SELTZER (ASPIRIN) 2 S

Aspirin which helps to relieve aches, pain and feelings of hangover. (Do not take if you are allergic to aspirin)

GH¢18.00

COUGH SYR

(0)

BENYLIN CHILDREN DRY AND SORE THROAT 125ML SYR

Benylin Children's Dry Cough & Sore Throat Syrup is a medicine that is designed to treat dry coughs and sore throats.

GH¢190.00

ANUSOL OINT 3 WAY 25G

Effective and relieved hemorrhoids. Extremely long -term protection. Shrinks hemorrhoids, relieve itching, reduce pain and discomfort.

GH¢130.00

My Cart
No items in cart yet
Sub-Total : 0.0
VAT (15%) : 0.0
Total : 0.0